Alert archive / Vermont / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 10, NWS Burlington, VT

June 21, 2021Addison County, Chittenden County, Washington County, Vermont; Essex County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jun 21, 2021, 3:13 PM EDT for Addison County, Chittenden County, Washington County, Vermont; Essex County, New York. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 3:13 PM EDT (19:13 UTC)
Expired
Jun 21, 2021, 4:15 PM EDT
In force
62 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Essex County, NY, Addison County, VT, Chittenden County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 56 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:38 PM EDTTSTM WND DMGPort Henry, NYTREES REPORTED DOWN ON BRIDGE STREET AND WHITNEY STREET IN PORT HENRY.
Jun 21, 3:54 PM EDTTSTM WND DMG2 S Addison, VT8-10 INCH DIAMTER BRANCHES SNAPPED OFF TREES ON PRIVATE PROPERTY NEAR WILMARTH ROAD
Jun 21, 3:55 PM EDTTSTM WND DMGAddison, VTTREES AND POWERLINES DOWN NEAR ADDISON AND CHIMNEY POINT.
Jun 21, 4:18 PM EDTTSTM WND DMGNew Haven, VTTREES AND POWERLINES DOWN IN NEW HAVEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:11 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
524 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

211 
WUUS51 KBTV 211913
SVRBTV
NYC031-VTC001-007-023-212015-
/O.NEW.KBTV.SV.W.0010.210621T1913Z-210621T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
313 PM EDT Mon Jun 21 2021

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  Southeastern Essex County in northern New York...
  Addison County in central Vermont...
  Southwestern Chittenden County in northwestern Vermont...
  Southwestern Washington County in central Vermont...

* Until 415 PM EDT.

* At 312 PM EDT, a severe thunderstorm was located near Ironville,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include...
  Middlebury, Vergennes, South Burlington, Moriah, Crown Point,
  Westport, Cornwall, Weybridge, Monkton Ridge, Lincoln, Monkton,
  Monkton Boro, Williston, New Haven, Port Henry, Addison, Hinesburg,
  St. George, Starksboro and Ferrisburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4381 7362 4402 7383 4445 7310 4408 7279
TIME...MOT...LOC 1912Z 239DEG 30KT 4397 7360 

HAIL...1.00IN
WIND...60MPH
 
$$

Neiles
3 follow-up statements
057 
WWUS51 KBTV 211933
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
333 PM EDT Mon Jun 21 2021

NYC031-VTC001-007-023-212015-
/O.CON.KBTV.SV.W.0010.000000T0000Z-210621T2015Z/
Essex NY-Addison VT-Chittenden VT-Washington VT-
333 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL ESSEX...ADDISON...SOUTHWESTERN CHITTENDEN AND
SOUTHWESTERN WASHINGTON COUNTIES...

At 333 PM EDT, a severe thunderstorm was located over D A R State
Park, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines.

Locations impacted include...
Middlebury, Vergennes, South Burlington, Moriah, Crown Point,
Westport, Cornwall, Weybridge, Monkton Ridge, Lincoln, Monkton,
Monkton Boro, Williston, New Haven, Port Henry, Addison, Hinesburg,
St. George, Starksboro and Ferrisburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Burlington.

&&

LAT...LON 4387 7343 4412 7367 4445 7310 4408 7279
TIME...MOT...LOC 1933Z 239DEG 30KT 4406 7339 

HAIL...1.00IN
WIND...60MPH
 
$$

Neiles
535 
WWUS51 KBTV 211954
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
354 PM EDT Mon Jun 21 2021

NYC031-VTC001-007-023-212015-
/O.CON.KBTV.SV.W.0010.000000T0000Z-210621T2015Z/
Essex NY-Addison VT-Chittenden VT-Washington VT-
354 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EAST CENTRAL ESSEX...ADDISON...SOUTHWESTERN CHITTENDEN AND
SOUTHWESTERN WASHINGTON COUNTIES...

At 353 PM EDT, a severe thunderstorm was located over New Haven
Junction, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines.

Locations impacted include...
Middlebury, Vergennes, Crown Point, Cornwall, Weybridge, Monkton
Ridge, Lincoln, Monkton, Monkton Boro, Williston, New Haven, Port
Henry, Addison, Hinesburg, St. George, Starksboro, Ferrisburg,
Charlotte, Waltham and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Burlington.

&&

LAT...LON 4388 7338 4399 7349 4417 7341 4444 7309
      4408 7279
TIME...MOT...LOC 1953Z 238DEG 30KT 4414 7319 

HAIL...1.00IN
WIND...60MPH
 
$$

Neiles
080 
WWUS51 KBTV 212018
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
418 PM EDT Mon Jun 21 2021

NYC031-VTC001-007-023-212027-
/O.EXP.KBTV.SV.W.0010.000000T0000Z-210621T2015Z/
Essex NY-Addison VT-Chittenden VT-Washington VT-
418 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ESSEX...
ADDISON...SOUTHWESTERN CHITTENDEN AND SOUTHWESTERN WASHINGTON
COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northern New York...and central and northwestern Vermont.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Burlington.

Remember, a Severe Thunderstorm Warning still remains in effect for
Addison and Washington Counties in Vermont. 

LAT...LON 4388 7338 4399 7349 4417 7341 4444 7309
      4408 7279
TIME...MOT...LOC 2017Z 239DEG 30KT 4423 7297 

$$

Neiles

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:52 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 21, 1:52 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
152 PM EDT Mon Jun 21 2021

.SYNOPSIS...
Active weather is expected across the North Country this afternoon
and evening as strong to severe thunderstorms are expected.
Storms will develop over northern New York in the afternoon and
then move east into Vermont during the late afternoon and
evening hours. Gusty winds, hail, heavy rain, and frequent
lightning will be the main threats with any of the
thunderstorms. Above normal temperatures are expected today with
highs in the mid 80s to lower 90s. Cooler and drier weather
returns by the middle part of the week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 119 PM EDT Monday...As expected Severe Thunderstorm Watch
Number 300 has been issued for all of northern New York and
Vermont until 9:00 PM.

Previous Discussion...
Bottom line it will be an active day with strong to severe
storms expected this afternoon. Early morning convection exiting
the area as expected and satellite imagery shows plenty of
clearing to allow for highs in the mid 80s to lower 90s. Dew
points already well into the 60s and this will lead to CAPE
values this afternoon in the 1500-2500 J/kg range. Sufficient
deep layer shear is already established over the area and will
only get stronger as the day progresses. Expecting convection to
develop along pre-frontal trough in the vicinity of the Saint
Lawrence Valley and western portions of the northern Adirondacks
of New York. Storms will quickly become organized and move into
more favorable instability to push storms into the strong to
severe category. With unidirectional shear looking at wind
damage as the main threat, but with all the instability could
see some isolated storms forming and producing large hail.
Frequent lightning and heavy downpours will also accompany the
storms as they move east into the Champlain Valley and the
remainder of Vermont.

Previous Discussion...
The focus for today continues to be the potential for strong to
severe thunderstorms this afternoon and evening. The entire
North Country remains under a Slight Risk in SPC's latest Day 1
outlook, with the greatest threat to be gusty winds.

Just starting to see the leading area of showers, with a few
rumbles of thunder, moving into the Adirondacks and St Lawrence
Valley at this hour. A stronger, more organized line of
convection is now pushing through western NY, which has produced
some reported gusts to 40 mph. This precipitation, particularly
the latter activity, will need to be watched as it could impact
the convective potential this afternoon, as the atmosphere will
need time to recover once stuff goes through this morning. There
are breaks in the cloud cover upstream, so do expect we'll see
additional sunshine behind any morning storms/showers. Overall,
the potential for strong/severe thunderstorms has not changed,
but trends will need to be monitored to see how the situation
develops through the morning hours.

Previous discussion...Conditions remain quiet across the North
Country early this morning, with just an isolated shower/tstorm
moving into southern Vermont. An upper trough is digging into
the northern Great Lakes while a potent surface low lifts
northward through lower Michigan, its attendant warm front
stretching east into central NY and New England. We are watching
a decaying MCS moving into western NY, which is expected to
lift north and east through the early morning hours, along with
the warm front. Hi- res CAMs indicate that remnants of the MCS
will move into northern NY/St Lawrence Valley around daybreak or
shortly thereafter, then move northeast through northern VT
through mid morning or so. Once this morning convection passes
by, we'll see a break in the precipitation with some clearing.
Meanwhile, the warm front will lift to our north, placing us in
the warm sector. This with clearing skies will allow for ample
heating, resulting in temperatures rising well into the 80s to
around 90. Moisture is already increasing this morning, and
anticipate PWATs to approach 2 inches. Shear will increase as
well as the upper trough amplifies to our west. The surface low
will move into Ontario/Quebec through today, dragging its cold
front eastward in its wake. A prefrontal trough will precede the
front, and it is this that will serve as a focus for convection
this afternoon. SB CAPE values of 1500-2000 J/kg are expected
ahead of the prefrontal trough this afternoon, along with ample
0-6km shear of 40-45kt. As such, anticipate thunderstorms to
become organized this afternoon and capable of producing strong
winds, hail, heavy rain, and frequent lightning. Model consensus
has slowed the arrival of the prefrontal trough/associated
convection a tad from this time yesterday, but overall still
expect the main show to get started around 2-4 pm in the St
Lawrence Valley, 4-6 pm in the Champlain Valley, and 7-9 pm.
Also of concern for today, as mentioned previously, it will be
quite warm today with dewpoints in the mid-upper 60s. Heat index
values will top out in the upper 80s to mid 90s, warmest in the
Champlain Valley. And finally, south winds will be on the
breezy side as well today thanks to steep low level lapse rates
and resultant mixing. See the Marine section below for details
impacts on Lake Champlain.

 The threat for strong/severe thunderstorms will come to an end late
this evening as the prefrontal trough exits to the east. The cold
front will follow in its footsteps late tonight into early Tuesday,
ushering in a drier and cooler airmass. Any lingering showers behind
the prefrontal trough will come to an end by Tuesday morning. Lows
will vary across the region, ranging from the lower 50s in the
Adirondacks to the mid 60s in the Connecticut River Valley. The cold
front will finish its passage across our region on Tuesday. Abundant
cloud cover and some additional showers, especially in southeastern
VT, will prevail during the morning/early afternoon, but sun will
begin to break through from northwest to southeast as drier air
spreads into the region. It will be quite a bit cooler tomorrow than
today, with highs only in the 60s in most locations.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY/...
As of 356 AM EDT Monday...A ridge of high pressure at the surface
builds into the region Tuesday night into Wednesday with drier air
moving in. A cool night is expected Tuesday night into early
Wednesday with most locales in the 40s but could be down in the 30s
around SLK and perhaps far NE VT. We do have a fairly significant
upper level trof passage during Wednesday afternoon with very cold
air (-24C/ 1st percentile) at 500 mb swinging through during midday.
850 temps also quite cool starting out right around 0-3C but
moderating up to 5-8C during the day on Wed. Resultant steep lapse
rates should be enough to keep some cu/stratocu around during the
day with highs in the mid 60s higher terrain to lower 70s in the
valleys.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 356 AM EDT Monday...A real summer-like pattern develops during
the long term. High pressure moves off to into the Atlantic
Thursday. The high becomes anchored offshore through Sunday with a
building ridge aloft leaving our region in a increasingly warm and
humid southwest flow at all levels especially by next weekend.
Mostly sunny/clear skies and low humidity is expected Thursday with
seasonable temperatures in the mid 70s to lower 80s. Friday will be
a few degrees warmer as the southwest flow becomes more established.
The warmth and humidity further increases Saturday into Sunday along
with a daily chances of showers and thunderstorms but mainly just in
the afternoon/evenings. Highs will be mainly in the 80s and lows in
the 60s to around 70s. Temperatures could be a bit warmer as 850
temps reach into the mid teens but will depend on cloud cover and
showers chances.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Through 18Z Tuesday...Heads up for strong to severe
thunderstorms across the entire area right through 02z. Wind
gusts of 40 to 50 knots can be expected with any of the storms
along with heavy rainfall and frequent lightning. There may even
be some hail as well. These storms will produce IFR to LIFR
conditions during this period. Improving conditions are expected
between 02z and 06z as storms come to an end, but showers
linger. Eventually the winds shift to the west and northwest
after 12z and VFR conditions are then expected for the remainder
of the period.

Outlook...

Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. NO SIG WX.
Wednesday Night: VFR. NO SIG WX.
Thursday: VFR. NO SIG WX.
Thursday Night: VFR. NO SIG WX.
Friday: VFR. NO SIG WX.
Friday Night: VFR. Chance SHRA.
Saturday: VFR. Chance SHRA, Slight chance TSRA.

&&

.MARINE...
Active weather is expected across Lake Champlain today and
tonight. Gusty south winds of 15 to 25 knots will continue today
and tonight with gusts to 30 knots at times, before abating and
turning to the west overnight. Choppy conditions are expected,
especially over the northern portions of the lake. From mid-
afternoon through the evening hours showers and thunderstorms
will move from west to east across the lake and any storms will
likely produce strong wind gusts, hail, heavy downpours, and
frequent lightning.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Hastings
NEAR TERM...Evenson/Hastings
SHORT TERM...Sisson
LONG TERM...Sisson
AVIATION...Evenson
MARINE...Evenson
Hazardous weather outlook, Jun 21, 3:21 AM EDT, 11 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
321 AM EDT Mon Jun 21 2021

NYZ026>031-034-035-087-VTZ001>012-016>019-220730-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
321 AM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Strong to severe thunderstorms are expected across much of northern
New York and Vermont this afternoon and evening. Strong wind gusts,
hail, very heavy downpours, and lightning will be the main threats
with any of the storms. Storms are expected to develop over the
Saint Lawrence Valley and northern Adirondacks of New York by early
this afternoon and move eastward across the remainder of northern
New York and Vermont during the late afternoon and evening hours. The
storms will exit to our south and east by midnight tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 21, 1:28 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Burlington VT
128 PM EDT Mon Jun 21 2021

NYZ026-027-029-030-087-211830-
Northern St. Lawrence-Northern Franklin-Southeastern St.
Lawrence-Southern Franklin-Southwestern St. Lawrence-
128 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN AND
NORTHEASTERN ST. LAWRENCE COUNTIES...

At 128 PM EDT, a strong thunderstorm was located near Norfolk, moving
northeast at 35 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Potsdam, Massena, Ogdensburg, Canton, Norfolk, Lisbon, Louisville,
Moira, Parishville, Fort Covington, Colton, Bombay, Morley, Massena
International Airport - Richards Field, Helena, Waddington, Madrid,
Brushton, Lawrenceville and Rensselaer Falls.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4499 7474 4499 7406 4441 7520 4467 7553
      4485 7528 4490 7512 4489 7512 4493 7508
      4493 7501 4496 7497 4496 7492 4497 7496
      4499 7489 4497 7493 4497 7488 4500 7489
      4501 7483
TIME...MOT...LOC 1728Z 234DEG 32KT 4485 7495

Neiles
Local storm report, Jun 21, 2:07 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
207 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             FORT COVINGTON          44.98N  74.47W
06/21/2021  E0.50 INCH       FRANKLIN           NY   PUBLIC

&&

EVENT NUMBER BTV2101019

CLAY
Special weather statement, Jun 21, 2:08 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Burlington VT
208 PM EDT Mon Jun 21 2021

NYZ026-029-030-087-211915-
Northern St. Lawrence-Southeastern St. Lawrence-Southern
Franklin-Southwestern St. Lawrence-
208 PM EDT Mon Jun 21 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL FRANKLIN
AND ST. LAWRENCE COUNTIES...

At 208 PM EDT, strong thunderstorms were clustered over Gouverneur,
moving northeast at 45 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Potsdam, Massena, Gouverneur, Ogdensburg, Canton, Norfolk, Lisbon,
Louisville, De Kalb, Fowler, Parishville, Colton, Morley, Degrasse,
Massena International Airport - Richards Field, Carry Falls
Reservoir, Waddington, Richville, Hammond and Madrid.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4445 7576 4445 7578 4451 7575 4477 7541
      4478 7540 4488 7522 4489 7517 4487 7516
      4493 7508 4493 7501 4497 7493 4497 7496
      4499 7490 4498 7492 4498 7487 4454 7444
      4416 7532 4440 7582
TIME...MOT...LOC 1808Z 231DEG 39KT 4432 7550

Neiles
Local storm report, Jun 21, 2:28 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
228 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     1 W FORT COVINGTON      44.98N  74.49W
06/21/2021                   FRANKLIN           NY   PUBLIC

            SEVERAL TREES REPORTED DOWN ON HOPKINS POINT ROAD IN
            CONVINGTON BY TOWN GARAGE. SEVERAL OTHER STREETS HAD
            TREES DOWN AS WELL.

&&

EVENT NUMBER BTV2101020

CLAY
Local storm report, Jun 21, 3:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
302 PM EDT MON JUN 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     SOUTH EDWARDS           44.27N  75.21W
06/21/2021                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            TREES REPORTED DOWN IN SOUTH EDWARDS AND FINE. POWER
            OUTAGES ALSO REPORTED IN THESE LOCATIONS.

&&

EVENT NUMBER BTV2101021

CLAY
Special weather statement, Jun 21, 3:07 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Burlington VT
307 PM EDT Mon Jun 21 2021

VTZ002-005-006-016-211930-
Western Franklin-Western Chittenden-Eastern Franklin-Lamoille-
307 PM EDT Mon Jun 21 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAMOILLE...NORTH
CENTRAL CHITTENDEN AND SOUTH CENTRAL FRANKLIN COUNTIES...

At 306 PM EDT, a strong thunderstorm was located near Milton, moving
northeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bakersfield, Fairfax, Fletcher, Fairfield, Westford, Milton, Sheldon,
Colchester, Essex, Georgia, Waterville, East Fairfield, Binghamville,
East Georgia, Chimney Corner, West Fletcher and Mallets Bay State
Park.

LAT...LON 4452 7313 4458 7320 4488 7293 4478 7274
TIME...MOT...LOC 1906Z 219DEG 35KT 4463 7309

Kutikoff

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 10:08 AM EDTSpecial Weather StatementBTVGrand Isle37 min
Jun 21, 3:07 PM EDTSpecial Weather StatementBTVFranklin23 min
Jun 21, 3:47 PM EDTSpecial Weather StatementBTVLamoille58 min
Jun 21, 4:15 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Lamoille, Orange, Washington60 min
Jun 21, 4:40 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland, Washington, Windsor65 min
Jun 21, 4:54 PM EDTSpecial Weather StatementBTVChittenden, Franklin, Lamoille51 min
Jun 21, 5:12 PM EDTSevere Thunderstorm WarningBTVAddison, Orange, Rutland, Windsor63 min
Jun 21, 5:17 PM EDTSevere Thunderstorm WarningBTVAddison, Caledonia, Chittenden, Lamoille, Orange, Orleans and 2 more58 min
Jun 21, 5:39 PM EDTSpecial Weather StatementBTVEssex36 min
Jun 21, 6:01 PM EDTSevere Thunderstorm WarningBTVCaledonia, Essex59 min
Jun 21, 6:18 PM EDTSevere Thunderstorm WarningBTVRutland, Windsor57 min
Jun 21, 6:47 PM EDTSevere Thunderstorm WarningBTVOrange, Windsor28 min
Jun 21, 7:04 PM EDTSpecial Weather StatementBTVCaledonia26 min
Jun 21, 7:29 PM EDTSpecial Weather StatementBTVCaledonia16 min
Jun 21, 7:50 PM EDTSpecial Weather StatementBTVRutland25 min
Jun 21, 7:59 AM EDTSpecial Weather StatementBTVSt. Lawrence61 min
Jun 21, 9:12 AM EDTSpecial Weather StatementBTVClinton, Franklin48 min
Jun 21, 1:06 PM EDTSpecial Weather StatementBTVSt. Lawrence39 min
Jun 21, 1:28 PM EDTSpecial Weather StatementBTVSt. Lawrence62 min
Jun 21, 1:41 PM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence49 min
Jun 21, 2:08 PM EDTSpecial Weather StatementBTVSt. Lawrence67 min
Jun 21, 2:35 PM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence55 min
Jun 21, 3:25 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin, St. Lawrence54 min
Jun 21, 4:57 PM EDTSpecial Weather StatementBTVEssex48 min
Jun 21, 7:50 PM EDTSpecial Weather StatementBTVEssex25 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2021Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.